Уфимский математический журнал
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2021, том 13, выпуск 2, страницы 112–120 (Mi ufa556)  

Differential substitutions for non-Abelian equations of KdV type

V. E. Adler

L.D. Landau Institute for Theoretical Physics, Akademika Semenova av., 1A, 142432, Chernogolovka, Moscow Region, Russia

Аннотация: The work is devoted to constructing differential substitutions connecting the non-Abelian KdV equation with other third-order evolution equations. One of the main results is the construction of a non-Abelian analog of the exponential Calogero–Degasperis equation in a rational form. Some generalizations of the Schwarzian KdV equation are also obtained. Equations and differential substitutions under study contain arbitrary non-Abelian parameters. The construction method is based on the auxiliary linear problem for KdV, in which the usual spectral parameter is replaced by a non-Abelian one. The wave function, corresponding to a fixed value of this parameter, also satisfies a certain evolution equation. Passing to the left and right logarithmic derivatives of the wave function leads one to two versions of the modified KdV equation. In addition, a gauge transformation of the original linear problem leads to a linear problem for one of these versions, mKdV-2. After that, the described procedure is repeated, and the resulting evolution equation for the wave function contains already two arbitrary non-Abelian parameters. For the logarithmic derivative, we obtain an analog of the Calogero–Degasperis equation, which is thus a second modification of the KdV equation. Combining the found Miura-type transformations with discrete symmetries makes it possible to obtain chains of Bäcklund transformations for the modified equations.

Ключевые слова: non-Abelian equation, Lax pair, Miura transformation.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 20-52-05015
The reported study was funded by RFBR and SC RA, project number 20-52-05015.


Полный текст: PDF файл (346 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2021, 13:2, 107–114 (PDF, 343 kB); https://doi.org/10.13108/2021-13-2-107

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.957 : 517.958
MSC: 35Q53, 37K30, 37K35
Поступила в редакцию: 10.03.2021
Язык публикации: английский

Образец цитирования: V. E. Adler, “Differential substitutions for non-Abelian equations of KdV type”, Уфимск. матем. журн., 13:2 (2021), 112–120; Ufa Math. J., 13:2 (2021), 107–114

Цитирование в формате AMSBIB
\RBibitem{Adl21}
\by V.~E.~Adler
\paper Differential substitutions for non-Abelian equations of KdV type
\jour Уфимск. матем. журн.
\yr 2021
\vol 13
\issue 2
\pages 112--120
\mathnet{http://mi.mathnet.ru/ufa556}
\transl
\jour Ufa Math. J.
\yr 2021
\vol 13
\issue 2
\pages 107--114
\crossref{https://doi.org/10.13108/2021-13-2-107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000678396900010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85111735292}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa556
  • http://mi.mathnet.ru/rus/ufa/v13/i2/p112

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:35
    Полный текст:14
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021